Ask a doctor

How to Get Rid of Botox Around Eyes?

i got 25 units of botox around my eyes i hate it, can i massage it or use galvanic to help metabolize it quicker?Please i look horrible and my face looks so fat !!!

Doctor Answers (10)

Botox around eyes

+1

There is no good method to help speed up the effects of Botox. It is used around the eyes to diminish "crows feet" wrinkles- I do not see these in your picture. Your results should subside in three months.


Germantown Dermatologist
5.0 out of 5 stars 4 reviews

The effects of Botox will completely dissipate over 4 months from the time of your treatment.

+1

I read your concern and reviewed your photo. You appear to have an acceptable result: you do not have visible crow's feet with smiling. I'm not sure why you feel like your face looks fatter than before your treatment. If your doctor took photos before your treatment, it may be helpful to view these.

You should start to see motion in the injected area in around a month. I am not aware of any method to reverse the effect of Botox other than time.

I hope this is helpful for you.

Eric M. Joseph, MD
West Orange Facial Plastic Surgeon
5.0 out of 5 stars 287 reviews

How to Get Rid of Botox Around Eyes?

+1

Hi,

From looking at your picture and seeing that your concern is that your cheek is fat, I think the issue is that the Botox did work to get rid of the crows feet around your eyes but you are concerned that now your cheekbones are accentuated.  When you have Botox in certain areas, you may notice that you now don't like certain features that were not noticeable before Botox.  Since Botox around the eyes doesn't last longer than 4 months and you cannot get rid of it with any method, I would just be patient and let your provider know that this is not an area you want to do in the future.

Best,

Dr. Liu

Grace Liu, MD
Newport Beach Dermatologic Surgeon
5.0 out of 5 stars 34 reviews

You might also like...

Botox around eyes

+1

Unfortunately you can not just get rid of Botox. It will require gradual degradation over a three or four month period.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 18 reviews

Botulinum Toxin (Dysport and Botox) around eyes: Leave this alone and the effects will likley dissipate between 3-6 months

+1

Although there is a rumor that increased metabolism may accelerate the disspation of Botulinum Toxin (Dysport and Botox), this is largely unproven. IT is best to do nothing, Attempting to correct this with another intervention could produce a worse problem

Otto Joseph Placik, MD
Chicago Plastic Surgeon
5.0 out of 5 stars 48 reviews

BOTOX WORKS AND LASTS FOR 4 MONTHS

+1

There is no technique to accelerate the removal of the botulinum toxin attached to receptors. 

Just be relieved that what you dislike and what causes you great concern is not permanent. 

Go and see your qualified injector, so that next time the injections may be placed differently and / or that other areas may be treated at the same time in order not to reproduce the same result.

Be patient - easier said than done.

Dr. Carlos Cordoba
MDCM, CSPQ, FRCS, FACS
Plastic & Esthetic Surgeon
4055 Ste-Catherine O. Suite 100
Montreal, QC. Canada H3Z 3J8
514-932-7667

.

Carlos Cordoba, MD
Montreal Plastic Surgeon
5.0 out of 5 stars 8 reviews

Botox going away

+1

Time will heal it.  Botox reverses when the nerve endings that have been bound by the botox regenerate. This takes approximately 3-4 months. No massage or therapy will make that happen faster. 

Chris Thiagarajah, MD
Washington DC Oculoplastic Surgeon
5.0 out of 5 stars 6 reviews

Effects of Botox around eyes

+1

Some people think their face looks slightly distorted (in your case you describe it as looking "fatter") probably because the zygomatic arch (the high point of the apple of your cheek) may be slightly lowered due to the effects of Botox done in the periorbital area (orbicularis oculi) to relax the crinkling of your crow's feet (which also makes the zygomatic arch "scrunch" up).  It will wear off after 3-4 months and you'll go back to looking as you did before.

M. Christine Lee, MD
Walnut Creek Dermatologic Surgeon
4.0 out of 5 stars 14 reviews

Botox around eyes

+1

If you're not happy with your result, you should see your physician. There is no fast way to dissolve or eradicate the effect of Botox, but secondary effects in the adjoining areas can be made to improve by adding Botox in certain regions. The effect that you don't like will probably improve over the next 3 to 4 months if you can be patient.

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Suprised Brows After Botox

+1

Hi,

If your brows are too high and the surprised look is what bothers you, then a small dose of additional Botox can help relax the brows.  See an injecting physician who is skilled and experienced.  Good luck and be well.

Dr. P

Michael A. Persky, MD
Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 23 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.